# SDR SIMA200415401

- Difficulty date: May 29, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DLH - FLT 4465 - OPERATIONS REPORTED THE EMERGENCY LGIHTS ON THE AIRCRAFT ARE IN THE ON POSITION AND COULD NOT ACCESS THE COCKPIT.  EMERGENCY BATTERY PACKS ARE LOW.  REPLACED 4 BATTERY PACKS P/N 2013-1A S/N 73055, P/N 2013-1A S/N 69967, P/N 2013-1A S/N 73159, P/N 2013-1A S/N 70931.  (M)
